Q. What should I do for facial warts?

Answered by
Dr. Subhash Kashyap
and medically reviewed by iCliniq medical review team.
Published on Jun 09, 2016 and last reviewed on: May 30, 2019

Hi doctor,

I am getting facial warts again and again at the same place. I go for swimming every day. Is it because of that? I have undergone laser treatment twice and it went away with it. Now, again I have the same problem. What should I do? Is there anything that I can apply as I do not want to get laser treatment again and again? I have enclosed my picture. Please help me.

#

Hi,

Welcome to icliniq.com.

Facial warts occur due to HPV (human papilloma virus) and some people are more susceptible to it due to some complex immunological parameters.

They are too notorious to recur and avoid shaving for some time. Also, the probable treatment is electrocautery.

Going to the swimming pool will not affect their behavior as you are already infected. But, you should use separate towels to prevent other susceptible person getting infected.

  • We are having a good response to high dose Zinc given for at least eight weeks. I suggest you to take a tablet Ascazin (Zinc) three times daily for eight weeks. Consult your specialist doctor, discuss with him or her and take the medicine with their consent.
  • Zinc has no side effect if taken orally and it boosts natural immunity to this virus.
  • Consult a dermatologist and ask for electrocautery. This is equally good in destroying them in expert hands.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Thank you doctor,

I am confused with electrocautery and laser treatment. Basically, after giving local anesthesia with injection in that place, with some point needle they removed the warts. I will try the above medicine. Is there any external lotion to apply so that it can cure faster? Please suggest me.

#

Hi,

Welcome back to icliniq.com.

  • Fine, if you have undergone through electrocautery, it is like welding. If properly anesthetized, then you will not feel any pain.
  • Topical treatment is not effective in this as it is a stubborn, thick skin, which has to be destroyed.
  • Overenthusiastic removal can lead to scarring or blemish. I will advise electrocautery and tablets as early.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


Is vitamin E a good solution for polymorphous light eruptions?

Query: Hello doctor, I have self-diagnosed myself with polymorphous light eruptions, and I know that sounds annoying to someone who has dedicated their entire career to skin care. But every time I am at the beach in extreme sunlight, around day 2 or 3, I start developing a bumpy and itchy rash. After much ...  Read Full »

I have bumps around my vagina, which bleed on having sex. Please help.

Query: Hi doctor, I have these bumps around my vagina. They look like skin tags. They do not itch, but when I have sex, they start bleeding. I hurt them while shaving, and they started bleeding. What could I have? Or could it be some sort of STD?  Read Full »

Is this brown spot I developed, a wart or a symptom of HPV?

Query: Hello doctor, A few months ago, a doctor told me that I had a genital wart. It looked like a flat mole to me. Eventually, it was removed. I want to know if this brown spot I developed recently is also a wart or a symptom of HPV.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.